Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Tails in High Dimensions

Avner Halevy
Math Horizons
Vol. 20, No. 4 (April 2013), pp. 14-17
DOI: 10.4169/mathhorizons.20.4.14
Stable URL: http://www.jstor.org/stable/10.4169/mathhorizons.20.4.14
Page Count: 4
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
Tails in High Dimensions
Preview not available

Abstract

Abstract Fitting a ball into a box and mowing the lawn take on a whole new dimension.

Page Thumbnails